Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Countable dense homogeneity and the Cantor set

Tom 246 / 2019

Rodrigo Hernández-Gutiérrez Fundamenta Mathematicae 246 (2019), 45-70 MSC: Primary 54G20; Secondary 54D65, 54D30, 54B35. DOI: 10.4064/fm571-5-2018 Opublikowany online: 11 January 2019

Streszczenie

It is shown that CH implies the existence of a compact Hausdorff space that is countable dense homogeneous, crowded and does not contain topological copies of the Cantor set. This contrasts with a previous result by the author which says that for any crowded Hausdorff space $X$ of countable $\pi $-weight, if $\hskip 1pt{}^ \omega {\hskip -1.5pt X}$ is countable dense homogeneous, then $X$ must contain a topological copy of the Cantor set.

Autorzy

  • Rodrigo Hernández-GutiérrezDepartamento de Matemáticas
    Universidad Autónoma Metropolitana campus Iztapalapa
    Av. San Rafael Atlixco 186
    Col. Vicentina, Iztapalapa
    09340, Mexico City, Mexico
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek